Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Increased creatinten level
Oct 19, 2013

I've been taking acyclovir for several years and was recently on a high protein diet. Was about to deploy to Afghanistan but was recently told my creatinine level is 1.6. Is kidney disease/failure eminent or can I recover or improve the level by stopping the meds and changing my diet? Shoul I still deploy next month?

Response from Dr. Holodniy

You don't indicate what the creatinine values have been prior to this result, whether any other tests (BUN level, urinalysis, etc) have abnormal results, or whether you are taking any other medications or supplements. In general, discontinuation of medications and modification of diet would help the situation.



Previous
Viral load Blip again
Next
RPR

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement